# SDR DXTA2013101405539

- Difficulty date: October 18, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 4,219 hours, 2,645 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1782029
- Part serial: 07094H2080
- Condition: Cracked
- Location: Cockpit
- Part time: 2,180 hours, 1,395 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT SIDE WINDSREEN, SPIDER WEB CRACKED, COVERING ENTIRE PANEL.  REMOVED CRACKED WINDOW,  PERFORMED WINDSHIELD AND SIDE WINDOW TEMP SENSING ELEMENT RESISTANCE CHECK AND HEATING ELEMENTS RESISTANCE CHECK PER 56-10-00.  INSTALLED NEW WINDOW AND PERFORMED ALL LEAK, OPS & FUNCTIONAL CHECKS,  NO DISCREPANCIES NOTED.  WINDOW INSTALLED PER CMP 561006.
